# SDR DL72S951887

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Hole
- Location: C3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

HOLE IN INNER SKIN, C3 DOOR ABOUT 6 FWD OF FWD LOWER DOOR  STOP FITTING.  REPAIRED PER MM 52-30-2 FIG 3.
